# SDR ASMF200805005

- Difficulty date: May 28, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Aircraft time: 50,524 hours, 33,243 cycles
- Engine: Pwa JT8D219
- Engine time: 44,288 hours, 26,793 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 696233B
- Part serial: 4652
- Condition: Damaged
- Location: Left
- Part time: 40,053 hours, 31,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK, CAPTAIN REPORTED THAT AFTER STARTED THE LEFT ENGINE, THE CSD LIGHT TURNED ON AND TEMPERATURE REACHED 150 DEGREES CELSIUS, SO ABNORMAL PROCEDURE WAS ACCOMPLISHED.  MAINTENANCE PERSONNEL DETECTED THE LEFT CSD OIL LEVEL IN RED RANGE, SO THE EXCESSIVE OIL WAS DRAINED UNTIL YELLOW RANGE.  DURING TRANSIT CHECK AT MEX, THE LEFT CSD AND OIL EXCHANGER WERE REPLACED IAW MM 24-13-01 AND 24-14-01, TESTED CORRECT.
